# SDR IPXA09855804

- Difficulty date: May 8, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-F1-46 REPAIR DOES NOT CORRELATE TO A SRM REPAIR.  REPAIR ACCOMPLISHED PER DC8 SRM 53-2-1 FIG7 SHT 15 TR 53/203.
